MathSciNet Relay Station
MathSciNet bibliographic data
MR2381259 34A12 (34A25 34A45 65L05)
Chang, Shih-Hsiang; Chang, I-Ling A new algorithm for calculating one-dimensional differential transform of nonlinear functions. Appl. Math. Comput. 195 (2008), no. 2, 799–805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement